MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys troponin t gen 5 stat on a cobas e411 rack.A baseline sample collected from the patient resulted in a troponin t value of 424 ng/l.One hour later, a second sample was collected from the patient and tested, resulting in a troponin t value of 16.25 ng/l.Since the value was different from the baseline value, the customer decided to repeat the sample.This sample was repeated, resulting in a troponin t value of 430 ng/l.The sample was also repeated on a second analyzer, resulting in a value of 433.3 ng/l.The value of 433.3 ng/l was deemed correct and a corrected report was issued.
 
Additional Manufacturer Narrative
The serial number of the e411 analyzer is (b)(6).The field service engineer checked voltages and liquid level detection.The ambient humidity and temperature were checked.Mechanical adjustments and cleanliness of analyzer components were checked.Performance testing was run and was successful.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent or analyzer problem was not present, because the controls run prior to the event were within range.Isolated non-reproducible results do not represent a general malfunction of the assay.A review of alarm trace data did not show any relevant alarms.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23769591
Report Number1823260-2025-05045
Device Sequence Number9723083
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08469865160
Device Lot Number869594
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/22/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown